# SDR CA160216009

- Difficulty date: February 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 1 hours
- Engine: Pwa PW123D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) LIGHT BLUE SMOKE REPORTED IN COCKPIT AFTER ENGINE START.  BOTH NR 1 & NR 2 ENGINE BLEEDS SWITCHED WERE ON WITH RECIRCULATION FAN ON.  ENGINES WERE SUBSEQUENTLY SHUTDOWN AND A REPORT OF MILD OIL SMELL REPORTED BY THE CREW.  NO MEDICAL ACTION WAS REQUIRED AS A RESULT OF THIS EVENT. THE ENGINEERS HAVE CONFIRMED THE SOURCE OF THE SMOKE AS THE NR 1 ENGINE. THE P2.5 VALVE HAD SEIZED DUE TO PISTON RING CORROSION. THE VALVE WILL BE REPLACED.
